# SDR UPS09M54563

- Difficulty date: January 23, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 255-F1-002 EXISTING REPAIR DAMAGED AT FS 1002 LONGERON 40-41R.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011-5350-01-A1630 AND UPS EO MD11-5330-32180-A.
